Czechoslovak Mathematical Journal

Vol. 58, No. 2, 2008 · Contents

Antonio Boccuto, Beloslav Riecan:
The symmetric Choquet integral with respect to Riesz-space-valued capacities

L. Descalco, N. Ruskuc:
Properties of the subsemigroups of the bicyclic monoid

Danica Jakubikova-Studenovska:
On ideal extensions of partial monounary algebras

Filip Svrcek:
Interior and closure operators on bounded residuated lattice ordered monoids

Stanislav Jendrol, Stefan Schrotter:
On rainbowness of semiregular polyhedra

Semra Dogruoz:
Extending modules relative to a torsion theory

Jan Kuhr:
Generalizations of pseudo MV-algebras and generalized pseudo effect algebras

Huanyin Chen:
Strong separativity over exchange rings

Andrea Bandini:
3-Selmer groups for curves $y^2=x^3+a$

Shengxiang Xia:
Weak-open compact images of metric spaces

Antonio Attalienti, Ioan Rasa:
Shape-preserving properties and asymptotic behaviour of the semigroup generated by the Black-Scholes operator

Danica Jakubikova-Studenovska, Jozef Pocs:
Cardinality of retracts of monounary algebras

J. L. Diaz-Barrero, J. J. Egozcue:
A Generalization of the Gauss-Lucas Theorem

Qu Han-Zhang:
A topological space is strongly paracompact if and only if for any monotone increasing open cover of it there exists a star-finite open refinement

Antonella Cabras, Ivan Kolar:
Flow prolongation of some tangent valued forms

Rene Erlin Castillo, Julio C. Ramos Fernandez:
BMO-scale of distribution on $\bb{R}^n$

D. E. Edmunds, B. Opic:
Alternative characterisations of Lorentz-Karamata spaces

Vy khoi Le:
On a sub-supersolution method for the prescribed mean curvature problem

Ladislav Bican:
On torsionfree classes which are not precover classes

Milutin R. Dostanic:
Two sided norm estimate of the Bergman projection on $L^p$ spaces

[Contents of Czechoslovak Mathematical Journal]